Statistics of interior current distributions in two-dimensional open chaotic billiards
2002 (English)In: Journal of Physics A: Mathematical and General, ISSN 0305-4470, Vol. 35, no 7Article in journal (Refereed) Published
The probability current statistics of two-dimensional open chaotic ballistic billiards is studied both analytically and numerically. Assuming that the real and imaginary parts of the scattering wave function are both random Gaussian fields, we find a universal distribution function for the interior probability current. As a by-product we recover previous analytic forms for wave function statistics. The expressions bridge the entire region from GOE to GUE type statistics. Our analytic expressions are verified numerically by explicit quantum mechanical calculations of transport through a Bunimovich billiard.
Place, publisher, year, edition, pages
2002. Vol. 35, no 7
Engineering and Technology
IdentifiersURN: urn:nbn:se:liu:diva-46974DOI: 10.1088/0305-4470/35/7/103OAI: oai:DiVA.org:liu-46974DiVA: diva2:267870